# SDR DALA1105089855

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1245 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED FRAME AT STA 1245, L4L OTBD FRAME TO LONGERON ATTACH FASTENER HAS MISDRILLED HOLE.  REMOVED DAMAGED SECTION OF LONGERON IAW SRM 53-02, FIG 18.   HFEC INSP IAW NDT SPM 06-10-01 VERIFIED DAMAGE REMOVED.  FABRICATED NEW LONGERON AND SPLICES IAW SRM 53-02 FIG 18.  INSTALLED NEW LONGERON AND SPLICES IAW SRM 53-02, FIG 18.  REQUIRED INSPECTION COMPLETED.
